I have been taking mmethotrexate 2.5 mg 8tab.at a time once a week. It made me so nausea's and so weak. I quit taking it now the Dermatologist wants to put me on azathioprine. Does anyone else have this disease and what meds are u on?
Bullous pemphigoid is a skin disorder characterized by large blisters.
The cause is not known, but may be related to immune system disorders.
Bullous pemphigoid usually occurs in elderly persons and is rare in young people. Symptoms come and go. In most patients, the condition goes away within 6 years.
Most patients with bullous pemphigoid are treated with steroid tablets, usually prednisone.
Other medications may include:
Topical steroids (usually clobetasol propionate)
High dose intravenous immunoglobulin
For more information see:
https://www.drugs.com/forum/ - try our forum to find others with this disorder.
It all started a year ago with one and now I have 5 dibilitating scars. Doctors said it was lasix and discontinued it to no avail. I did some research myself and discovered when I had strep throat etc. and they put me on predisone each and every time I got another sore. After this last time I got bronchitis and they gave me predisone again, also being off lasix for 3 months I got a double whammy and got 2 of them that I myself linked it with predisone and immediatly stopped it. When informing the doctor he still said that he wasn't sure but I no and I'm not waiting to be covered in scars, I'm not taking it anymore. I will keep you informed if I get anymore, but I find it irronic that the drug they treat BP with is exactly what is causing mine and if I continued using it I would be covered in them and have full blown BP. Please let me no if this has helped you. I am 58.
In November of last year,my mom became very itchy and had two very large blood blisters under her navel area.,her Dr gave her ointments but the itching only progressed,and the blisters popped on their own.she was then sent to a Dermatologist,who told her he think she has scabies,which she was treated for.but after a month,the itching continued,after two months the dermatologist took two biopsies,and said it came back unaccounted,so he thinks her psoriasis is becoming more active(she had psoriasis on both knees and elbows for ages,is diabetic,and is on wafrin,which was replaced in November by another blood thinner,that she no longer takes.)five weeks ago she woke up one morning covered in blisters,she was admitted to hospital where four biopsies were done,but they were still unsure of what was causing,the itching and blisters.after two weeks on prednisone,the blisters dried up,she was sent home on a low dose of Prednisone,and in one week she was back in another hospital,where an ...
infectious desease Dr,confirmed she has Bullous-(but not sure if it is pemphigoid or ?)there are two different bullous.she was also told this could be caused by her lasix or her blood pressure tabs.
I started with the blisters on my skin after an eye problem ( probably the first symptom of pemphigoid) - this was treated with deflazacort initially. The blisters on my body disappeared, but then attacked my mouth. I was then given Dapsone, but the mouth still blistered. I was given a Betnasol mouthwash, which held it in check but could not obtain this in Spain where I was given Acetone Triamcinolone. But after 6 weeks this is causing me to feel dizzy. I assume you have recovered or stopped being worried by it.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 20 Jul 2010 • 1 answer
Posted 17 Feb 2011 • 1 answer
Posted 4 Nov 2012 • 1 answer
Posted 19 May 2013 • 13 answers
Posted 21 Jan 2015 • 1 answer